このエントリーをはてなブックマークに追加
ID 11557
Eprint ID
11557
FullText URL
Title Alternative
Mathematical analysis of virus infectious diseases by ordinary differential equations
Author
Abstract
Some mathematical models describing interaction of virus and cells in vivo are reviewed. Similar models using systems of ordinary differential equations can be used for the analysis of dynamics of virus and cells for different kinds of virus. Models for human immunodeficiency virus, hepatitis C virus and hepatitis B virus are treated here. Although models are similar, different approximations can reduce the systems to the explicitly solvable forms. The solutions obtained here can be used to estimate biological parameters.
Keywords
Virus
Mathematica models
HIV
HCV
HBV
Published Date
2000-02-29
Publication Title
岡山大学環境理工学部研究報告
Publication Title Alternative
Journal of the Faculty of Environmental Science and Technology, Okayama University
Volume
volume5
Issue
issue1
Publisher
岡山大学環境理工学部
Publisher Alternative
Faculty of Environmental Science and Technology, Okayama University
Start Page
23
End Page
30
ISSN
1341-9099
NCID
AN10529213
Content Type
Departmental Bulletin Paper
Related Url
http://www.okayama-u.ac.jp/user/est/homeJapan.html
language
日本語
File Version
publisher
Refereed
False
Eprints Journal Name
fest